poorly sick :(

Discussion in 'Lipotrim Forum' started by determinator, 22 December 2009.

  1. determinator

    determinator Banned

    Hi , this may be too much information but for about 6 days I have had a really dodgy stomach . I am on the loo every 30 mins and its totally liquid and dark green.. I also feel very sick but heave up nothing .. has anyone had this at all whilst on LT ?? I am on week 9 and so far have been bunged up so a little worried .....
  2. irish molly

    irish molly Maintaing LT loss on GL

    You poor thing. If you have not been taking laxatives etc and do not know what is causing this you should go to your GP asap. Diarrhea for six days is severely dehydrating and you will be losing essential fluids and minerals. You must feel wretched. Don't delay, this is not normal for any diet, go to the doc and get it sorted. You may have a very nasty tummy bug.
  3. Cookeh

    Cookeh Recovering Cookie Addict

    I can't really add anything more than what Molly has said, this is not a good sign, sounds like you have an infection or a really nasty bug. Go see the doctor as soon as possible and get better soon!

Share This Page

This site uses cookies and its third-party providers also uses cookies. By using this site you agree to this notice and understand why we have cookies.